# SDR QMLA2016071516077

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N900NM
- Make and model: Snias AS350B2
- Aircraft serial: 4085
- Aircraft time: 4,479 hours, 15,786 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,420 hours, 8,291 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 704A34620045
- Condition: Contaminated
- Location: Fuel System
- Part time: 109 hours, 392 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE PILOT NOTICED THE FUEL FILTER LIGHT ILLUMINATED AND TOOK PRECAUTIONARY MEASURES AND LANDED THE HELICOPTER.  THE MECHANIC WAS NOTIFIED AND ARRIVED AT THE ACFT LOCATION TO TROUBLESHOOT.  NOTICED THAT THE FILTER HAD A LITTLE SEDIMENT IN THE FUEL BOWL, CLEANED THE BOWL AND INSTALLED NEW FILTER ELEMENT AND O-RINGS.  THEN PERFORMED A LEAK TIGHTNESS CHECK ON A GROUND RUN WITH NO DEFECTS NOTED.  THE ACFT WAS THEN RETURNED TO SERVICE.
